# SDR CHQA200500112

- Difficulty date: June 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 12,478 hours, 9,548 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14544841401
- Condition: Unserviceable
- Location: Lg Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE "BRAKE OVERTEMP" MESSAGE ON EICAS.  HYD PAGE SHOWED LT OUTBOARD BRAKE TEMP WAS AT YELLOW/GREEN MERGE ON GAUGE.  BRAKE TEMPS LOW PRIOR TO T/O.  NO FEELING OF DRAGGING BRAKE ON DEPARTURE ROLL.  COMPLIED WITH QRH AND LOWERED LG.  BRAKE TEMP IND WENT FULL HOT ON GAUGE, THEN FLUCTUATED UP AND DOWN.  EMERGENCY DECLARED AND RETURNED. ON STOP OF ACFT,  NO SMOKE OBSERVED.  TEMPS NORMAL. BRAKE TEMP IND RETURNED TO NORMAL.  R & R LT OB BRAKE TEMP SENSOR. PERFORMED TAXI CHECK.  ALL BRAKE TEMPS EQUAL DURING TAXI.  OPS CHECK GOOD. ACFT DEPARTED. SAME THING HAPPENED AGAIN. TEMP GAUGE STAYED IN FULL HOT.  RETURNED. BRAKE TEMP ON LT OB BRAKE FULL HOT.  R & R BRAKE TEMP SENSOR HARNESS ON LT MLG. OPS CHECK GOOD.
